# SDR 96ZZZX5127

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Chest Belt
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED IF THE CHEST BELT IS MANDATORY, IT SHOULD BE FUNCTIONAL AND RELIABLE.  IT IS NOT.  SOMEONE EVEN PUT A TIE WRAP ON THE SEAT BELT CLIP POST.  IT KEEPS THE CHEST BELT ATTACHED A WHILE LONGER, BUT IT IS NOT A RELIABLE CLIP.
